# SDR CALA2016010400021

- Difficulty date: January 4, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 83,279 hours, 20,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144N1110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELL FRAME LOCATED AT BS 1120 LT HAS CRACK AROUND FASTENER HOLE LOCATED BETWEEN STRINGER 6L & 9L.  CUT OUT DAMAGED SECTION FRAME & INSTALLED REPAIR.  INITIATED A ZONE 3 DIP OF A RIVETED FRAME REPAIR TO RE-INSPECT AT 12000 FLIGHT CYCLES FROM REPAIR INSTALLATION, OR 50000 AIR FRAME FLIGHT CYCLES WHICHEVER COMES FIRST IAW SRM 53-00-07 REPAIR 1 PAGE 207.
